RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2009, Volume 64, Issue 5(389), Pages 175–176 (Mi umn9321)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A maximal inequality for skew Brownian motion

M. V. Zhitlukhin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9321

Full text: PDF file (369 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2009, 64:5, 958–959

Bibliographic databases:

MSC: Primary 60E15; Secondary 60G40
Presented: А. В. Булинский
Accepted: 09.08.2009

Citation: M. V. Zhitlukhin, “A maximal inequality for skew Brownian motion”, Uspekhi Mat. Nauk, 64:5(389) (2009), 175–176; Russian Math. Surveys, 64:5 (2009), 958–959

Citation in format AMSBIB
\Bibitem{Zhi09}
\by M.~V.~Zhitlukhin
\paper A maximal inequality for skew Brownian motion
\jour Uspekhi Mat. Nauk
\yr 2009
\vol 64
\issue 5(389)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn9321}
\crossref{https://doi.org/10.4213/rm9321}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2588687}
\zmath{https://zbmath.org/?q=an:05690532}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009RuMaS..64..958Z}
\elib{http://elibrary.ru/item.asp?id=20425320}
\transl
\jour Russian Math. Surveys
\yr 2009
\vol 64
\issue 5
\pages 958--959
\crossref{https://doi.org/10.1070/RM2009v064n05ABEH004644}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276915500009}
\elib{http://elibrary.ru/item.asp?id=15305154}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77149146768}


Linking options:
  • http://mi.mathnet.ru/eng/umn9321
  • https://doi.org/10.4213/rm9321
  • http://mi.mathnet.ru/eng/umn/v64/i5/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theory Probab. Appl., 61:1 (2017), 159–167  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:358
    Full text:95
    References:22
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019